Tokyo Journal of Mathematics

Correction to Our Paper: On Compact Generalized Jordan Triple Systems of the Second Kind

Hiroshi ASANO and Soji KANEYUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 483-484.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129473

Digital Object Identifier
doi:10.3836/tjm/1270129473

Mathematical Reviews number (MathSciNet)
MR1197115

Zentralblatt MATH identifier
0774.17002

Citation

ASANO, Hiroshi; KANEYUKI, Soji. Correction to Our Paper: On Compact Generalized Jordan Triple Systems of the Second Kind. Tokyo J. Math. 15 (1992), no. 2, 483--484. doi:10.3836/tjm/1270129473. https://projecteuclid.org/euclid.tjm/1270129473


Export citation